Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243956] of Lenhard L. Ng

Papers Published

  1. Ng, L, Knot and braid invariants from contact homology I, Geometry and Topology, vol. 9 (2005), pp. 247-297, ISSN 1465-3060 [math.GT/0302099], [doi]
    (last updated on 2017/12/14)

    Abstract:
    We introduce topological invariants of knots and braid conjugacy classes, in the form of differential graded algebras, and present an explicit combinatorial formulation for these invariants. The algebras conjecturally give the relative contact homology of certain Legendrian tori in five-dimensional contact manifolds. We present several computations and derive a relation between the knot invariant and the determinant.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320